Friday, June 16, 2017

Relief at last!!!!

It's been a while since I've written.  Things have been busy as always!  Almost ready to move onto our 68 acres with a new house.... probably in about a month.  I'm working full time back in the ER and absolutely NO skin break outs on my hands since last year!! My biggest thing in the last 2 years have been the hives and asthma.  I couldn't shake them. Even with the l-glutamine which helped over 80% with my asthma, it was still there.  I had been taking custom probiotics but still having hives here and there.  So I finally decided to attack the Candida I felt was responsible for my inability to heal all the way.  For the last month, I took colloidal silver 4 times a day and caprylic acid 2 to 3 times a day.  And within 2 weeks my asthma and hives disappeared.  I've literally used my inhaler once in the last 2 weeks.  And no hives. I have only minor dry skin and I might itch slightly after eating dairy and gluten. Mind you, I did not alter my diet and have been eating horribly.  Working nights in the ER brings on a lot of stress and I eat when I'm stressed.  Trying to change that but not having luck.  Think I'm just going to have to wait until after we move to focus on a more strict all natural diet. I'm just too busy to make that a focus.

But here are some pictures of my arms and hands... where I was having problems with normal eczema from dairy and gluten. The skin is still dry and old looking.  But no eczema or itching.  In order to truly clear everything in terms of dry skin, itching, and the occasional breathing problem, I need to go completely sugar free for 3 months and take the caprylic acid during that time.  This will be my final goal to getting rid of the slight itch and the extra weight I still carry on me.

I am 4 years TSW.  I've had to take oral steroids once for my asthma about 1.5 years ago.  Otherwise no steroids.  I am so thankful to be where I am now.  With 30 years of TS use, I don't think I should be this well off if I just let time be the only way to heal.  Steroids in general will cause yeast to overgrow.  This is well documented in the medical world.  So it behooves those of us subjected to years of steroid use to address a yeast overgrowth in our bodies.  I wish I had addressed this sooner in my journey but my mind was not working right with all the pain I was in during the first year.

So here are some pictures of my dry but mostly clear skin.





No comments:

Post a Comment